Baby & ToddlerBaby HealthChildren's Pain & Fever ReliefMotrin
Children's Pain Reliever/Fever Reducer Liquid - Ibuprofen (NSAID) - Grape - 4 fl oz

Children's Motrin Pain Reliever/Fever Reducer Liquid - Ibuprofen (NSAID) - Grape - 4 fl oz

(908)

Description

Help your kids bounce back by relieving their pain or fever with Children's MOTRIN®. For high fever, nothing works faster or lasts longer.

Active ingredient (in each 5 mL):
Ibuprofen 100 mg (NSAID)*

Purpose:
Pain reliever/fever reducer

*nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Grape

Acesulfame potassium, anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Children's Motrin Pain Reliever/Fever Reducer Liquid - Ibuprofen (NSAID) - Grape - 4 fl oz!
How would you rate this product?
Jaime F.
Texas
1,271 reviews
Motrin is a staple in our house. When the kids spike a fever, we alternate this with Tylenol and it helps them feel better. They like the grape flavor as well and don’t complain about swallowing it.
Motrin is a staple in our house. When the kids spike a fever, we alternate this with Tylenol and it helps them feel better. They like the grape flavor as well and don’t complain about swallowing it.
vanessa T.
El Paso, TX
513 reviews
Quick relief! It works great for my children’s pain and fever. My children are 11,6 and 5 years old..
Quick relief! It works great for my children’s pain and fever. My children are 11,6 and 5 years old..
Victoria T.
Roseville, CA
539 reviews
So last night my daughter started burning up, she had a fever of 102, I gave her some Motrin and sent her to bed. This morning her fever is completely gone.
So last night my daughter started burning up, she had a fever of 102, I gave her some Motrin and sent her to bed. This morning her fever is completely gone.
Mindy R.
Auburndale, FL
54 reviews
Works great and helps my little ones sleep better when they are not feeling at all! My son is 9 yrs old and I have been using this same brand. Has couple good flavors so they wont try spit it out! I definitely recommend this pain reliever/anti inflammatory
Works great and helps my little ones sleep better when they are not feeling at all! My son is 9 yrs old and I have been using this same brand. Has couple good flavors so they wont try spit it out! I definitely recommend this pain reliever/anti inflammatory
Kaitlan G.
493 reviews
This works well for my daughter when she has a fever or when she broke her leg. She likes to try the different flavors and I appreciate the child safety bottles. We have repurchased this quite a few times and will continue to do so when needed. I would recommend to others.
This works well for my daughter when she has a fever or when she broke her leg. She likes to try the different flavors and I appreciate the child safety bottles. We have repurchased this quite a few times and will continue to do so when needed. I would recommend to others.
Tonya H.
Cooperstown, PA
140 reviews
I bought Children’s Motrin pain relief for my child. He had a fever of 101 and it took the fever down and helped him relax to go to sleep
I bought Children’s Motrin pain relief for my child. He had a fever of 101 and it took the fever down and helped him relax to go to sleep
Jennifer S.
Albuquerque, NM
333 reviews
My nine month old really likes the grape flavor the best and helps take away his headache from teething and takes away his fever.
My nine month old really likes the grape flavor the best and helps take away his headache from teething and takes away his fever.
Sherri F.
Lubbock, TX
468 reviews
Works better, faster and longer than children’s Tylenol when it comes to reducing fever. The kids seemed to approve of the grape taste and don’t put up a fight to swallow it. Have purchased multiple times in liquid form and will repurchase. Definitely recommend to anyone in need of a children’s NSAID for fever or as a pain reliever. #Motrin #Children #GrapeFlavor #FeverReducer #PainRelief #WellnessGuru #MegaParent #MegaGrandparent #NSAID
Works better, faster and longer than children’s Tylenol when it comes to reducing fever. The kids seemed to approve of the grape taste and don’t put up a fight to swallow it. Have purchased multiple times in liquid form and will repurchase. Definitely recommend to anyone in need of a children’s NSAID for fever or as a pain reliever. #Motrin #Children #GrapeFlavor #FeverReducer #PainRelief #WellnessGuru #MegaParent #MegaGrandparent #NSAID
Noemi B.
Morgan Hill, CA
666 reviews
For fever this is the best product I ever used! Is very effective and my children love this! I do recommend this brand, it really meet my expectations! Definitely recommend this to other parents.
For fever this is the best product I ever used! Is very effective and my children love this! I do recommend this brand, it really meet my expectations! Definitely recommend this to other parents.
Kellie R.
245 reviews
It’s really effective when your child has a fever. The flavor is good and my son never complains when having to take it
It’s really effective when your child has a fever. The flavor is good and my son never complains when having to take it
Q & A

Looking for your answer?

Be the First to Ask a Question